Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online
Ask a Urologist   »  

Have soreness and burning sensation on penis and tongue after unprotected sex. What is the disease called?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Question
I had unprotected sex about a year ago. I have had a slight irritation on the end of my penis. Nothing visible just a slight soreness/burning that comes and goes. The sensation is on the outside of my penis. Urinating does not affect it. I was diagnosed with Chlamidia and treated and retested and the result was negative. The other symptom I have is a burning tongue and lips/mouth and sometimes my face.. Both the soreness on my penis and my tongue/mouth have been there for the year.

Many thanks
Posted Thu, 4 Apr 2013 in Penis Problems
 
 
Answered by Dr. Ram Choudhary 1 hour later
Hi XXXXXXX,your symptoms are suggestive of a sexually transmitted infection particularly in view of the unprotected sex.You should get urine routine and culture test and a local sab Gram stain and culture, a complete blood counts.Local hygiene is important, use cotton undergarments.You may need systemic prescription antibiotics.I hope the answer would be helpful.
Above answer was peer-reviewed by
 
Follow-up: Have soreness and burning sensation on penis and tongue after unprotected sex. What is the disease called? 13 minutes later
I've had all the tests relating to std and blood tests including HIV. All came back negative. Is my burning tongue related to my penis pain? Thanks
 
 
Answered by Dr. Ram Choudhary 2 hours later
Hi,Welcome back.The STD are important exclusion in your case. How is your recent complete blood counts and the urine culture reports.The oral symptoms are usually unrelated to genital problems in such cases.There may be infections like Candidate which can affect both areas. Other important possibibility is of vitamin deficiency so you should increase the intake of XXXXXXX leafy vegetables and fruits and start a multivitamin supplement to cover such possibilities.Wish you a great health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor